# SDR CALA2025110310842

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 47,158 hours, 28,898 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS INOP AT SEATS 28A AND 29A. FOUND WIRE DISCONNECTED FROM PLUG CONNECTOR, REPINNED, INSTALLED AND RECONNECT PLUG PER ESPM 20-48-27 OPS. CHECK GOOD ON CABIN EMERGENCY LIGHTING SYS. PER A.M.M. 33-51-00-710-805-A
